# SDR DXTA2010090704223

- Difficulty date: September 6, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 6,709 hours, 4,071 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: WL090518A
- Condition: Seized
- Part time: 9,985 hours, 505 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UNUSUAL ACRID ODOR IN COCKPIT AND CABIN. EMERGENCY DECLARED, DIVERTED AND LANDED WITHOUT INCIDENT. PAX STATED THAT ODOR DID NOT DISSIPATE UNTIL IMMEDIATELY BEFORE LANDING.    R & R ACM IAW MM 21-51-00. OPS CHECKED GOOD LEAK CHECKED BAD. R & R BAD SEALS LEAK CHECK GOOD WORK DONE IAW  MM 21-51-00 REPLACED ON WO T0011728G ACM WAS NOT IN STOCK, SQK WAS MEL-ED TO THIS WORK ORDER. PART SS4-150 (SLEEVE) WAS ALSO REPLACED.
